# SDR CHQA20130513180

- Difficulty date: May 13, 2013
- Submitted: May 28, 2013
- Operation: Air carrier
- Aircraft: N277SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145355
- Aircraft time: 31,009 hours, 25,333 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 19,215 hours, 20,749 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 14004098601
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, A CRACK WAS FOUND ON THE SHEAR CLIP AT FRAME 65 BETWEEN STRINGERS 9L AND 7L.  THE SHEAR CLIP WAS REPLACED IN ACCORDANCE WITH SRM 51-40-02.
